# SDR UPS01835318

- Difficulty date: February 27, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9753289
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, 3, STA 257 AND 230 AT LBL 60 SEAT TRACK IS GOUGED BEYOND LIMITS.  REMOVED, FABRICATED, REPLACED SEAT TRACK IAW DWG 9753289 AND SRM 51-3-0.
